Jump to content

Hairloss even after using Finasteride and minoxidil


stophairloss
 Share

Recommended Posts

Hi,

 

I am aged 30 right now, but hairloss got to me since I was 20. I started using minoxidil and finasteride when I was 22 and have managed to save some hair till now.

 

However, since last 3-4 months my hair loss started again and I have been losing pretty badly. My hair has thinned considerably. I am having a tough time understanding what could be going wrong.

 

I checked with a Trichologist in Bangalore, India. He asked me get some blood tests done and found that my Vitamin-D is too low. He prescribed some medicine which I have been taking along with regular minoxidil and finasteride.

 

Could anyone please advice on what could be going wrong? I am under a lot of stress coz of this. :(

 

Thanks people.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...